# SDR UPS97425355

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7102977
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-N/A, DURING CABIN CLIMBOUT AT 18,000 CABIN PRESS BEGAN CLIMBING ABOVE 9,000 FT THE CABIN ALT WAS SET AT 6,000.  THE AUTO FAIL LIGHT ILLUM AND PRESS DIFF WAS 8.4 APPROX 2 MIN LATER CABIN CLIMBED ABOVE 10,000 AND PRESS RELIEF VALVES WERE CLOSED AND THE UPPER PRESS RELIEF VALVE LIGHT REMAINED ON.  DESCENDED BELOW 10,000 FT W/OUTFLOW VALVES OP. REPLACED AUTO PRESSURE CONTROLLER BITE CHECK OK.
